Electron. J. Diff. Eqns., Vol. 2007(2007), No. 02, pp. 1-8.

Structural stability for Brinkman-Forchheimer equations

Yan Liu, Changhao Lin

In this paper, we obtain the continuous dependence and convergence results for the Brinkman and Forchheimer coefficients of a differential equation that models the flow of fluid in a saturated porous medium.

Submitted December 7, 2006. Published January 2, 2007.
Math Subject Classifications: 35B40, 35K50,35K45.
Key Words: Continuous dependence; Brinkman-Forchheimer equations; Brinkman coefficient; Forcheimer coefficient; structural stability.

Show me the PDF file (161K), TEX file, and other files for this article.

Yan Liu
Department of Applied Mathematics
Guangdong University of Finance
Guangzhou, 510520, China
email: liuyan99021324@tom.com
Changhao Lin
School of Mathematical
Sciences, South China Normal
University, 510631, China
email: linchh@scnu.edu.cn

Return to the EJDE web page